A New Technique for Simulation the Zakharov–Kuznetsov Equation


  • Mohammed Sabah Abdul-Wahab University of Basrah, Basrah, Iraq
  • A. S. J. Al-Saif University of Basrah, Basrah, Iraq




Taylors' Series, Zakharov–Kuznetsov Equation, Simulation, Analytical Solution, Accuracy, Convergence


In this article, a new technique is proposed to simulated two-dimensional Zakharov–Kuznetsov equation with the initial condition. The idea of this technique is based on Taylors' series in its derivation. Two test problems are presented to illustrate the performance of the new scheme. Analytical approximate solutions that we obtain are compared with variational iteration method (VIM) and homotopy analysis method (HAM). The results show that the new scheme is efficient and better than the other methods in accuracy and convergence.


Download data is not yet available.

Author Biographies

Mohammed Sabah Abdul-Wahab, University of Basrah, Basrah, Iraq

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq

A. S. J. Al-Saif, University of Basrah, Basrah, Iraq

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq


V.E. Zakharov and E.A. Kuznetsov, Three-dimensional solitons, Sov. Phys. 39(2): 285–286, 1974.

A.M. Wazwaz, The extended tanh method for the Zakharov–Kuznetsov (ZK) equation, the modified ZK equation and its generalized forms, Commun. Nonlinear Sci. Numer. Simul. 13: 1039–1047, 2008.

R.Y. Molliq, M.S.M. Noorani, I. Hashim and R.R. Ahmad, Approximate solutions of fractional Zakharov–Kuznetsov equations by VIM, J. Comput. Appl. Math. 233: 103–108, 2009.

A. Yildirim and Y. Gülkanat, Analytical approach to fractional Zakharov–Kuznetsov equations by He’s homotopy perturbation method, Commun. Theor. Phys. 53(6): 1005–1010, 2010.

C.M. Khalique and K.R. Adem, Exact solutions of the (2 + 1)-dimensional Zakharov–Kuznetsov modified equal width equation using Lie group analysis, Mathematical and Computer Modelling, 54: 184–189, 2011.

H. Naher and F.A. Abdullah, The Improved (G’/G)-Expansion method for the (2+1) dimensional modified Zakharov–Kuznetsov equation. J. Appl. Math., 2012, ID 438928, (2012), 20 pages.

M. Arshad, A. Seadawy, D. Lu and J. Wang, Travelling wave solutions of generalized coupled Zakharov–Kuznetsov and dispersive long wave equations, Results in Physics, 6: 1136–1145, 2016.

W. Yuan, Y. Huang and Y. Shang, All traveling wave exact solutions of two nonlinear physical models. Appl. Math. Comput., 219: 6212–6223, 2013.

A.R. Seadawy, Stability analysis for Zakharov–Kuznetsov equation of weakly nonlinear ion-acoustic waves in a plasma, Computers and Mathematics with Applications, 67: 172–180, 2014.

S.S. Ray and S. Sahoo, New exact solutions of fractional Zakharov–Kuznetsov and modified Zakharov–Kuznetsov equations using fractional sub-equation method, Commun. Theor. Phys. 63(1): 25–30, 2015.

J. Ahmad, G. Mohiuddin, Q.M.U. Hassan and M. Shakeel, Approximate solution of Zakharov–Kuznetsov equation via homotopy perturbation method, ANNALS of Faculty Engineering Hunedoara–International Journal of Engineering, 15: 113, 2017.

Z. Dong and L. Wang, Solitary wave solutions and rational solutions for modified Zakharov–Kuznetsov equation with initial value problem, Scientific Research Publishing, 6: 949–959, 2018.

S. Monro and E.J. Parkes, The derivation of a modified Zakharov–Kuznetsov equation and the stability of its solutions, J. Plasma Phys. 62(3): 305–317, 1999.

S. Monro and E.J. Parkes, The stability of solitary-wave solutions to a modified Zakharov–Kuznetsov equation, J. Plasma Phys. 64: 411–426, 2000.

A. Wiwatwanich, D. Poltem and S. Srimongkol, A novel technique for series solutions to a class of initial value problems. Global Journal of Pure and Applied Mathematics, 11(6): 4053–4061, 2015.

M. Inc, Exact solution with solitary patterns for the Zakharov–Kuznetsov equations with fully nonlinear dispersion, Chaos Solitons Fractals 33: 1783–1790, 2007.

A. Prakash, M. Kumar and D. Baleanu, A new iterative technique for a fractional model of nonlinear Zakharov–Kuznetsov equations via Sumudu transform, Appl. Math. Comp., 334: 30–40, 2018.

T. Nawaz, A. Yildirim and S.T. Mohyud-Din, Analytical solutions Zakharov–Kuznetsov equations, Advanced Powder Technology 24: 252–256, 2013.




How to Cite

Abdul-Wahab, M. S., & Al-Saif, A. S. J. (2018). A New Technique for Simulation the Zakharov–Kuznetsov Equation. JOURNAL OF ADVANCES IN MATHEMATICS, 14(2), 7912–7920. https://doi.org/10.24297/jam.v14i2.7559